Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Midland/Odessa, TX

May 4, 2015Pecos County, Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 4, 2015, 8:55 PM CDT for Pecos County, Reeves County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 8:55 PM CDT (01:55 UTC)
Expired
May 4, 2015, 10:00 PM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Pecos County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 134 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 7:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WUUS54 KMAF 050155
SVRMAF
TXC371-389-050300-
/O.NEW.KMAF.SV.W.0039.150505T0155Z-150505T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
855 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PECOS COUNTY IN SOUTHWEST TEXAS...
  EAST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1000 PM CDT

* AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
  VERHALEN...AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  B F GOODRICH TESTING TRACK AND COYANOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3136 10328 3118 10294 3088 10330 3108 10356
TIME...MOT...LOC 0154Z 220DEG 10KT 3107 10338

HAIL...1.50IN
WIND...60MPH

$$

12
1 follow-up statement
247 
WWUS54 KMAF 050233
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
933 PM CDT MON MAY 4 2015

TXC371-389-050300-
/O.CON.KMAF.SV.W.0039.000000T0000Z-150505T0300Z/
PECOS TX-REEVES TX-
933 PM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
REEVES AND NORTHWESTERN PECOS COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF COYANOSA...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COYANOSA...FARM TO MARKET 1776 SOUTH OF COYANOSA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3136 10328 3118 10294 3088 10330 3108 10356
TIME...MOT...LOC 0231Z 220DEG 10KT 3111 10318

HAIL...1.00IN
WIND...60MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:32 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, May 4, 3:32 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015

.DISCUSSION...

  * Severe Thunderstorm Watch 128 remains in effect until 8 pm
    CDT/7 pm MDT for Eddy and Lea counties in southeastern New
    Mexico and Culberson and Jeff Davis counties in west Texas.

  * Tornado Watch 129 remains in effect until 8 pm CDT for
    Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
    Winkler counties.

 *  A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
    for Eddy and Lea counties in southeastern New Mexico and for
    Andrews, Borden, Dawson, and Gaines counties in west Texas.

Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.

Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.

Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.

High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.

With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.

For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php

Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 61  81  58  84  /  60  20  10  10
BIG SPRING TX              63  81  64  84  /  30  30  30  30
CARLSBAD NM                57  82  53  85  /  40  10  10  10
DRYDEN TX                  65  84  67  86  /  30  10  20  20
FORT STOCKTON TX           63  84  60  86  /  30  10  20  20
GUADALUPE PASS TX          53  75  53  79  /  20  10  10  10
HOBBS NM                   59  79  53  82  /  70  20  10  10
MARFA TX                   49  78  43  82  /  20  10  10  10
MIDLAND INTL AIRPORT TX    61  80  63  84  /  30  20  20  20
ODESSA TX                  62  81  62  84  /  40  20  20  20
WINK TX                    65  85  56  87  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
     tonight FOR THE FOLLOWING ZONES... Central Lea County...
     Eddy County Plains...Guadalupe Mountains of Eddy County...
     Northern Lea County...Southern Lea County.

TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
     morning FOR THE FOLLOWING ZONES... Andrews...Borden...
     Dawson...Gaines.

&&

84/70

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 4, 1:47 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT MON MAY 4 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE
MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY
ACROSS THE LOWER TRANS PECOS.

HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST
NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER
AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY...
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY
WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WIND...AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 4, 8:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
818 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      20 W FORT STOCKTON      30.89N 103.22W
05/04/2015                   PECOS              TX   PUBLIC

            WATER FLOWING OVER ACCESS ROAD AT INTERSTATE 10 AT MILE
            MARKER 235

&&

JC
Local storm report, May 4, 8:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             4 S FORT STOCKTON       30.83N 102.89W
05/04/2015  E2.00 INCH       PECOS              TX   TRAINED SPOTTER

&&

DH
Special weather statement, May 4, 8:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 PM CDT MON MAY 4 2015

TXZ058-050200-
REEVES COUNTY AND UPPER TRANS PECOS-
827 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 900 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER SOUTH
CENTRAL REEVES COUNTY...10 MILES EAST OF SARAGOSA AT 826 PM CDT...
MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3121 10349 3107 10331 3086 10352 3098 10368
TIME...MOT...LOC 0126Z 220DEG 10KT 3099 10353
Special weather statement, May 4, 8:30 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT MON MAY 4 2015

TXZ047-050200-
BORDEN-
830 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EASTERN BORDEN COUNTY UNTIL 900 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 7 MILES EAST OF
GAIL AT 830 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3296 10150 3296 10120 3282 10118 3266 10118
      3263 10131 3274 10147
TIME...MOT...LOC 0130Z 220DEG 10KT 3275 10132
Local storm report, May 4, 8:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
831 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      FORT STOCKTON           30.89N 102.89W
05/04/2015                   PECOS              TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER I-10 FROM MILE MARKER 256 INTO
            DICKINSON BLVD

&&

DH
Special weather statement, May 4, 8:51 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 PM CDT MON MAY 4 2015

TXZ058>060-067-050215-
LOVING-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS-
851 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL REEVES...NORTHWESTERN WARD...SOUTHEASTERN
LOVING AND SOUTHWESTERN WINKLER COUNTIES UNTIL 915 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 10 MILES NORTH
OF THE CITY OF PECOS ALONG HIGHWAY 285 OVER CENTRALREEVES COUNTY AT
851 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3178 10349 3164 10328 3143 10352 3155 10368
TIME...MOT...LOC 0151Z 220DEG 10KT 3156 10353

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:10 PM CDTSpecial Weather StatementMAFDawson35 min
May 4, 7:29 PM CDTTornado WarningMAFPecos31 min
May 4, 7:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 7:56 PM CDTSevere Thunderstorm WarningMAFPecos64 min
May 4, 7:57 PM CDTAreal Flood AdvisoryMAFDawson2 hr
May 4, 8:08 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 4, 8:25 PM CDTFlash Flood WarningMAFDawson3 hr
May 4, 8:27 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 8:30 PM CDTSpecial Weather StatementMAFBorden30 min
May 4, 8:34 PM CDTFlash Flood WarningMAFGaines3 hr
May 4, 8:42 PM CDTAreal Flood AdvisoryMAFBorden3 hr
May 4, 8:47 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler3 hr
May 4, 8:51 PM CDTSpecial Weather StatementMAFLoving24 min
May 4, 8:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler41 min
May 4, 9:14 PM CDTFlash Flood WarningMAFBorden3 hr
May 4, 9:46 PM CDTSevere Thunderstorm WarningMAFWard44 min
May 4, 9:53 PM CDTSpecial Weather StatementMAFDawson37 min
May 4, 9:54 PM CDTFlash Flood WarningMAFReeves, Ward3 hr
May 4, 9:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward60 min
May 4, 10:12 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
May 4, 10:12 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin63 min
May 4, 10:22 PM CDTAreal Flood AdvisoryMAFPecos4 hr
May 4, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Ward45 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningMAFPecos51 min
May 4, 10:57 PM CDTAreal Flood AdvisoryMAFDawson3 hr
May 4, 11:18 PM CDTSpecial Weather StatementMAFCrane27 min
May 4, 11:28 PM CDTFlash Flood WarningMAFDawson, Gaines6 hr
May 4, 11:38 PM CDTSpecial Weather StatementMAFBorden37 min
May 4, 11:44 PM CDTSevere Thunderstorm WarningMAFCrane46 min
May 5, 12:14 AM CDTFlash Flood WarningMAFBorden6 hr
May 5, 12:30 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton45 min
May 5, 1:16 AM CDTSevere Thunderstorm WarningMAFMidland44 min
May 5, 1:31 AM CDTSpecial Weather StatementMAFScurry44 min
May 5, 1:39 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 5, 3:51 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 5, 4:27 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 4:33 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
May 5, 5:21 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 5:49 AM CDTSpecial Weather StatementMAFLoving41 min
May 5, 6:06 AM CDTFlash Flood WarningMAFDawson, Gaines4 hr
May 5, 6:29 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Winkler3 hr
May 5, 8:34 AM CDTFlash Flood WarningMAFBorden, Scurry116 min
May 5, 2:55 PM CDTSpecial Weather StatementMAFHoward35 min
May 5, 3:13 PM CDTTornado WarningMAFBorden, Howard32 min
May 5, 3:41 PM CDTTornado Warning Tornado observedMAFBorden, Howard34 min
May 5, 3:55 PM CDTSpecial Weather StatementMAFScurry35 min
May 5, 4:02 PM CDTSevere Thunderstorm WarningMAFScurry43 min
May 5, 4:20 PM CDTSpecial Weather StatementMAFMitchell25 min
May 5, 4:37 PM CDTSpecial Weather StatementMAFMitchell23 min
May 5, 4:44 PM CDTSevere Thunderstorm WarningMAFScurry46 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningMAFMitchell60 min
May 5, 5:05 PM CDTTornado WarningMAFMitchell40 min
May 5, 5:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 5, 5:47 PM CDTSpecial Weather StatementMAFMitchell43 min
May 5, 6:46 PM CDTSpecial Weather StatementMAFTerrell29 min
May 5, 6:54 PM CDTSpecial Weather StatementMAFMitchell36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.